MAUDE Adverse Event Report: BIOMET UK LTD. OXF GAP GAUGE MED 5/6MM; KNEE MICROPLASTY INSTRUMENTS

BIOMET UK LTD. OXF GAP GAUGE MED 5/6MM; KNEE MICROPLASTY INSTRUMENTS
Model Number N/A
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 ¿ foreign ¿ germany the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during surgery while using the device, plastic parts present on the site were noticed.The surgery was delayed due to the need of removing plastic from the site.No consequences or impact to the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).Upon further assessment of the reported event, it was determined that medwatch report should not have been filed as there was no indication that the device caused or contributed to a serious injury.Given this information, this medwatch report will be voided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
The report has been submitted in error.Reported event is not reportable.

Brand Name
OXF GAP GAUGE MED 5/6MM
Common Device Name
KNEE MICROPLASTY INSTRUMENTS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16990200
Report Number3002806535-2023-00156
Device Sequence Number15026763
Product Code HTJ
UDI-Device Identifier05019279400522
UDI-Public(01)05019279400522
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-422807
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose